# SDR 96UAL900408

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9023U
- Make and model: Boeing 737222
- Aircraft serial: 19061
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE RIVETS IN A ROW WITH CRACKS IN FUSELAGE SKIN COMING FROM RIVET HOLES.  LOCATION IS APPROXIMATELY ONE FOOT FORWARD AND THREE FEET ABOVE AFT CARGO DOOR.
